# SDR CALA2024111301127

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,188 hours, 25,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35C EMERGENCY PATH LIGHT WIRING PULLED FROM LIGHT. REF. LP 9832120 FOR TRIM BROKEN OFF. REPLACED SEAT 35C EMERGENCY ISLE PATH LIGHT. OPS CHECK GOOD.
